Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 19, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 13, 2010, 4:58 PM CDT for Edgar County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2010, 4:58 PM CDT (21:58 UTC)
- Expired
- Jun 13, 2010, 10:42 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Edgar County, IL
The radar
The Indianapolis radar (KIND), 130 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 132158
FFWILX
ILC045-140400-
/O.NEW.KILX.FF.W.0019.100613T2158Z-100614T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1100 PM CDT.
* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. 1.5 TO 2 INCHES OF RAIN HAS ALREADY FALLEN OVER THE
AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PARIS...BROCTON...CHRISMAN...HUME...KANSAS...REDMON AND VERMILION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO TWO INCHES ARE POSSIBLE IN THE WARNED
AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3949 8754 3950 8797 3979 8797 3979 8798
3980 8794 3987 8794 3987 8754
$$
AUTEN2 follow-up statements
411
WGUS73 KILX 140001
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT SUN JUN 13 2010
ILC045-140400-
/O.CON.KILX.FF.W.0019.000000T0000Z-100614T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDGAR IL-
701 PM CDT SUN JUN 13 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EDGAR COUNTY UNTIL 1100
PM CDT...
AT 659 PM CDT...DOPPLER RADAR INDICATED TAHT 3 TO 4 INCHES OF RAIN
HAD FALLEN OVER THE SOUTHERN HALF OF THE COUNTY. EDGAR COUNTY
OFFICIALS HAVE NOT RECEIVED ANY REPORTS OF FLOODING AT THIS TIME.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...PARIS...
BROCTON...CHRISMAN...HUME...KANSAS...REDMON AND VERMILION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3949 8754 3950 8797 3979 8797 3979 8798
3980 8794 3987 8794 3987 8754
$$
AUTEN073
WGUS73 KILX 140342
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1042 PM CDT SUN JUN 13 2010
ILC045-140357-
/O.CAN.KILX.FF.W.0019.000000T0000Z-100614T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDGAR IL-
1042 PM CDT SUN JUN 13 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EDGAR COUNTY IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. NO
REPORTS OF FLOODING OR ROAD CLOSURES HAVE BEEN RECEIVED BY COUNTY
OFFICIALS. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN LINCOLN.
&&
LAT...LON 3949 8754 3950 8797 3979 8797 3979 8798
3980 8794 3987 8794 3987 8754
$$
AUTENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:01 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 13, 3:01 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CDT SUN JUN 13 2010 .DISCUSSION... ISSUED 300 PM CDT SUN JUN 13 2010 SEVERE STORMS WILL BE THE MAIN ISSUE THROUGH THE EVENING. THEN...ATTENTION TURNS TO PERIODIC STORM CHANCES ALONG A NEARLY STATIONARY BOUNDARY ACROSS CENTRAL ILLINOIS. LOCALIZED FLOODING WILL BE A CONCERN DUE TO THE AMOUNT OF RAIN THAT WILL FALL ON ALREADY SATURATED GROUND. SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. THE INITIAL WAVE OF STORMS HAS TEMPORARILY STABILIZED THE NORTHERN PORTION OF OUR WATCH BOX. HOWEVER...SOME CLEARING BEHIND THAT LINE WILL HELP DESTABILIZE THINGS AGAIN. THE SOUTHERN STORMS ARE FEEDING OFF MORE UNSTABLE AIR ADVECTING INTO THE AREA FROM THE SW...WITH SURFACE DEWPOINTS ALREADY IN THE MID 70S. OUR 18Z SPECIAL SOUNDING SHOWED 2500 J/KG SFC BASED CAPE...WITH LITTLE TO NO CONVECTIVE INHIBITION NEAR LINCOLN. SATELLITE IMAGES SHOW AN AGITATED CU FIELD EXTENDING TO THE WEST BEHIND THE ACTIVE CONVECTION. SPC MESO ANALYSIS GRAPHICS INDICATE A MODERATELY UNSTABLE AIRMASS TO OUR WSW...WITH A LOW LEVEL JET NOSING INTO WEST CENTRAL IL. THIS SHOULD BE ENOUGH FOR CONTINUED STRONG TO SEVERE STORM DEVELOPMENT. WILL KEEP LIKELY POPS GOING TONIGHT IN THE NW 2/3RDS OF THE CWA...CLOSER TO THE LOCATION OF THE FRONTAL ZONE. AFTER THE EVENING WAVE OF STORMS DISSIPATES...ANOTHER MCS IS EXPECTED TO APPROACH OUR NW CWA TOWARD SUNRISE ON MONDAY. THE ARRIVAL OF THAT COMPLEX MAY DELAY UNTIL AFTER SUNRISE...BUT THE POTENTIAL FOR ACCELERATED FORWARD MOTIONS MAY HELP THE STORMS ARRIVE LATE TONIGHT. LIKELY POPS APPEAR NECESSARY FOR MUCH OF THE DAY ON MONDAY...AS THAT LATE NIGHT/EARLY MORNING COMPLEX MOVES ACROSS C IL. THE AFTERNOON STORM CHANCES WILL BE ENHANCED BY THE INCREASE IN WARM FRONTOGENESIS AS A SURFACE LOW LIFT NE ALONG THE BOUNDARY INTO WEST CENTRAL IL BY 00Z TUES. THAT LOW IS EXPECTED TO DISSIPATE BEFORE REACHING INDIANA...WHILE IT LEAVES THE COLD FRONT LINGERING ACROSS OUR NW CWA. THE COLD FRONT WILL FINALLY GET A PUSH THROUGH THE REMAINDER OF THE CWA ON TUESDAY...WITH THE HELP OF A MUCH STRONGER 500MB WAVE THAT WILL EJECT ACROSS THE NORTHERN PLAINS INTO THE GREAT LAKES. THEREFORE...WE WILL KEEP HIGH CHANCE POPS GOING FOR TUESDAY...THEN DIMINISH POPS TUESDAY NIGHT WITH THE DEPARTURE OF THE FRONT. LONG TERM...WEDNESDAY THROUGH SUNDAY. BRIEFLY COOLER AIR WILL HELP KEEP WEDNESDAY MORE PLEASANT...BUT WARM AIR WILL RETURN TO THE AREA BY THURSDAY. THAT MORE STABLE AIR SHOULD PROVIDE A BREAK IN THE STORM ACTIVITY FOR WEDNESDAY AND THURSDAY AS OUR UPPER FLOW PATTERN SHIFTS FROM SOUTHWESTERLY TO WESTERLY. THE NEXT COLD FRONT IS EXPECTED TO ARRIVE ON FRIDAY...AS AN LONG WAVE H5 TROUGH LIFTS FROM THE PLAINS INTO CENTRAL CANADA. THE MOST ACTIVE PORTION OF THE FRONT IS EXPECTED TO BE TO OUR NW...BUT SOME STORMS SHOULD DEVELOP ALONG THE FRONT IN OUR AREA. WARM AIR WILL REMAIN IN PLACE THROUGH THE WEEKEND HOWEVER...AS THE COLD AIR BEHIND THE FRONT JUST BRUSHES OUR NW AREA. WILL KEEP SATURDAY AND SUNDAY DRY FOR NOW. SHIMON && .AVIATION... ISSUED 1255 PM CDT SUN JUN 13 2010 IFR TO MVFR VISIBILITIES AND CEILINGS POSSIBLE WITH SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING OVER CENTRAL IL AND AGAIN LATER TONIGHT AND MONDAY MORNING. HAVE WSW WIND GUSTS OF 35 TO 40 KTS AT PIA NEXT HOUR AND POTENTIALLY STRONGER WINDS AND THEN INTO BMI IN ANOTHER HOUR OR TWO. THIS LINE OF CONVECTION WITH GUSTY WINDS AND VERY HEAVY RAINS AND FREQUENT LIGHTNING COULD DEVELOP SOUTHWARD TOWARD I-72 FROM SPI EAST TO CMI. ALSO SCATTERED THUNDERSTORMS TO DEVELOP IN INCREASINGLY UNSTABLE AIR MASS OVER CENTRAL IL DURING THIS AFTERNOON. MCS DEVELOPING OVER THE CENTRAL PLAINS TONIGHT WILL MOVE INTO CENTRAL IL MON MORNING AS A FRONTAL BOUNDARY IN NORTHERN IL SAGES SLOWLY SOUTHWARD INTO CENTRAL IL. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATER TONIGHT INTO MON WITH IFR TO MVFR CEILINGS AND VISIBILITIES AGAIN. SW WINDS GENERALLY LESS THAN 10 KTS EXPECT GUSTY NEAR THUNDERSTORMS. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 13, 4:06 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 406 PM CDT SUN JUN 13 2010 ILZ027>031-036>038-040>057-061>063-066>068-071>073-141100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 406 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY EVENING ACROSS CENTRAL ILLINOIS. ADDITIONAL SEVERE WEATHER WILL BE POSSIBLE AGAIN LATE TONIGHT AND EARLY MONDAY MORNING. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WIND DAMAGE AS WELL AS LOCALLY TORRENTIAL RAINFALL. IN ADDITION...VERY FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THE EARLY EVENING BATCH OF STORMS IS EXPECTED TO WEAKEN AND MOVE EAST OF THE AREA AROUND SUNSET. THE POTENTIAL FOR FLASH FLOODING WILL EXIST OVER CENTRAL ILLINOIS TONIGHT...ESPECIALLY IN THE WESTERN HALF OF CENTRAL ILLINOIS. KEEP ABREAST OF THE LATEST FORECASTS AS THE SITUATION UNFOLDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STATIONARY FRONT WILL REMAIN ACROSS CENTRAL ILLINOIS THE NEXT COUPLE OF DAYS...WITH SEVERAL CLUSTERS OF THUNDERSTORMS EXPECTED FROM MONDAY THROUGH TUESDAY. A CONTINUED RISK OF WIND DAMAGE AND VERY HEAVY RAINFALL WILL EXIST WITH THESE STORMS. MULTIPLE PERIODS OF HEAVY RAIN WILL LIKELY CAUSE RISES ON MANY RIVERS AND STREAMS...AS WELL AS FLOODING OVER OTHER LOW AREAS AWAY FROM RIVERS. STAY INFORMED OF LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TO CONTINUE THROUGH THE EVENING...AND MAY BE NEEDED AGAIN LATE TONIGHT. SHIMON
In the hours before
Local storm report, Jun 13, 4:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
438 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN 4 SSW CHAMPAIGN 40.06N 88.29W
06/13/2010 M1.08 INCH CHAMPAIGN IL MESONET
RAINFALL IN THE PAST 30 MINUTES...COCORAHS
&&
DPKLocal storm report, Jun 13, 4:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL TAYLORVILLE 39.52N 89.26W
06/13/2010 M1.00 INCH CHRISTIAN IL CO-OP OBSERVER
&&
DPKLocal storm report, Jun 13, 4:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
451 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HEAVY RAIN 2 WSW CHAMPAIGN 40.10N 88.30W
06/13/2010 M0.91 INCH CHAMPAIGN IL MESONET
RAINFALL IN 30 MINUTES...COCORAHS
&&
DPKLocal storm report, Jun 13, 4:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HEAVY RAIN BOODY 39.77N 89.06W
06/13/2010 M1.20 INCH MACON IL TRAINED SPOTTER
RAINFALL IN 30 MINUTES
0405 PM TSTM WND DMG TOLONO 39.99N 88.26W
06/13/2010 CHAMPAIGN IL MESONET
ROAD SIGNS DOWN AT THE CORNER OF 1200E AND 700N...SWOP
REPORT...TIME ESTIMATED
0410 PM TSTM WND GST OGDEN 40.12N 87.96W
06/13/2010 M57.00 MPH CHAMPAIGN IL CO-OP OBSERVER
0416 PM HAIL KINCAID 39.59N 89.41W
06/13/2010 M1.00 INCH CHRISTIAN IL TRAINED SPOTTER
0420 PM HAIL 5 SE HOMER 39.98N 87.89W
06/13/2010 E1.00 INCH VERMILION IL PUBLIC
PUBLIC REPORT...TIME ESTIMATED
0430 PM HEAVY RAIN 4 SSW CHAMPAIGN 40.06N 88.29W
06/13/2010 M1.08 INCH CHAMPAIGN IL MESONET
RAINFALL IN THE PAST 30 MINUTES...COCORAHS
0431 PM HEAVY RAIN SAVOY 40.06N 88.25W
06/13/2010 M1.00 INCH CHAMPAIGN IL ASOS
RAINFALL IN 35 MINUTES...REPORTED AT THE CMI ASOS
0439 PM HAIL TAYLORVILLE 39.52N 89.26W
06/13/2010 M1.00 INCH CHRISTIAN IL CO-OP OBSERVER
0440 PM HEAVY RAIN 2 WSW CHAMPAIGN 40.10N 88.30W
06/13/2010 M0.91 INCH CHAMPAIGN IL MESONET
RAINFALL IN 30 MINUTES...COCORAHS
&&
DPKLocal storm report, Jun 13, 4:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG OGDEN 40.12N 87.96W
06/13/2010 CHAMPAIGN IL CO-OP OBSERVER
2 INCH DIAMETER TREE LIMBS DOWN
&&
DPKLocal storm report, Jun 13, 4:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
457 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HEAVY RAIN OGDEN 40.12N 87.96W
06/13/2010 M1.39 INCH CHAMPAIGN IL CO-OP OBSERVER
RAINFALL SINCE 355PM
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:42 PM CDT | Special Weather Statement | ILX | Marshall, Peoria, Stark, Woodford | 63 min |
| Jun 13, 1:26 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler, Scott | 64 min |
| Jun 13, 1:50 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 40 min |
| Jun 13, 2:00 PM CDT | Special Weather Statement | ILX | McLean | 45 min |
| Jun 13, 2:30 PM CDT | Special Weather Statement | ILX | Cass, Menard | 45 min |
| Jun 13, 2:33 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 42 min |
| Jun 13, 3:08 PM CDT | Special Weather Statement | ILX | Sangamon | 52 min |
| Jun 13, 3:28 PM CDT | Severe Thunderstorm Warning | ILX | Piatt | 29 min |
| Jun 13, 3:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 33 min |
| Jun 13, 3:56 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 29 min |
| Jun 13, 4:11 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 34 min |
| Jun 13, 4:13 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 62 min |
| Jun 13, 4:22 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 23 min |
| Jun 13, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 42 min |
| Jun 13, 4:46 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 29 min |
| Jun 13, 5:13 PM CDT | Special Weather Statement | ILX | Edgar | 32 min |
| Jun 13, 5:24 PM CDT | Special Weather Statement | ILX | Coles | 66 min |
| Jun 13, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 64 min |
| Jun 13, 5:56 PM CDT | Areal Flood Advisory | ILX | Coles | 5 hr |
| Jun 13, 6:03 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 57 min |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.